Publishing House SB RAS:

Publishing House SB RAS:

Address of the Publishing House SB RAS:
Morskoy pr. 2, 630090 Novosibirsk, Russia

Advanced Search

Journal of Applied Mechanics and Technical Physics

2013 year, number 2

Mathematical Model of Permeability of Microspheres with Allowance for Their Size Distribution

A. S. Vereshchagin, I. V. Kazanin, V. N. Zinov'ev, A. Yu. Pak, A. F. Fomina, V. A. Lebiga, V. M. Fomin
Keywords: permeability, helium, microsphere, mathematical model, distribution
Pages: 243-250


A mathematical model of helium absorption by a sorbent consisting of hollow spherical particles with allowance for the distributions of permeability coefficients and particle sizes is constructed. A possibility of reconstructing the permeability coefficients of the microsphere materials from the known sorption curves and particle size distribution is demonstrated. The model is analyzed and tested by examples of two different sorbents.